# SDR DXTA2024061012000

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 6,673 hours, 4,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LAV UNDER SEAT LIGHTING DOES NOT ILLUMINATE WITH THE EMER LTS ON OR ARM. THE LIGHT DOES ILLUMINATE WITH THE CABIN LIGHT CONTROLS. FOUND LOOSE CONNECTOR UNDERNEATH LAV TOILET FOR FLOOR EMER LIGHTING. RE-CONNECTED PLUG FOR EMER FLOOR LIGHTING AND OPS CHECKS GOOD WITH NO DEFECTS NOTED.
